Classical Analysis and ODEs

[1] Spectrum of the Lamé operator and application, I: Deformation along Reτ = 1/2

Zhijie Chen Tsinghua University 傅二娟 Tsinghua University Chang-Shou Lin Taiwan University

Classical Analysis and ODEs mathscidoc:2204.05001

Advances in Mathematics, 383, 2021.6
[ Download ] [ 2022-04-14 16:27:54 uploaded by ejfu ] [ 64 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] A Dichotomy for the Weierstrass-type functions

Haojie Ren School of Mathematical Sciences, Fudan University, No 220 Handan Road, Shanghai 200433, China Weixiao Shen Shanghai Center for Mathematical Sciences, Jiangwan Campus, Fudan University, No 2005 Songhu Road, Shanghai 200438, China

Classical Analysis and ODEs mathscidoc:2203.05002

Inventiones mathematicae, 226, 1057-1100, 2021.7
[ Download ] [ 2022-03-16 10:28:52 uploaded by admin ] [ 96 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Inequalities that sharpen the triangle inequality for sums of N functions in L^p

Eric A. Carlen Department of Mathematics, Rutgers University, Piscataway, New Jersey, U.S.A. Rupert L. Frank Mathematisches Institut, Ludwig-Maximilans Universität München, Germany; and California Institute of Technology (Caltech), Pasadena, Calif., U.S.A. Elliott H. Lieb Departments of Mathematics and Physics, Princeton University, Princeton, New Jersey, U.S.A.

Classical Analysis and ODEs mathscidoc:2203.05001

Arkiv for Matematik, 58, (1), 57-69, 2020.4
[ Download ] [ 2022-03-10 16:49:54 uploaded by arkivadmin ] [ 70 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Piecewise Continuous Almost Automorphic Functions and Favard's Theorems for Impulsive Differential Equations In Honor of Russell Johnson

Liangping Qi Tianjin University of Finance and Economics Rong Yuan Beijing Normal University

Classical Analysis and ODEs mathscidoc:2103.05004

Journal of Dynamics and Differential Equations, 34, (1), 399-441, 2022.3
[ Download ] [ 2021-03-28 21:10:50 uploaded by lpqi ] [ 269 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Spectrum of the Lame operator and application, II: When an endpoint is a cusp

Zhijie Chen Tsinghua University Chang-Shou Lin Taiwan University

Classical Analysis and ODEs mathscidoc:2103.05003

Communications in mathematical Physics, 378, 335–368, 2020
[ Download ] [ 2021-03-23 21:20:08 uploaded by zjchen ] [ 259 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Spectrum of the Lame operator and application, I: Deformation along Re tau=1/2

Zhijie Chen Tsinghua University Erjuan Fu Tsinghua University Chang-Shou Lin Taiwan University

Classical Analysis and ODEs mathscidoc:2103.05002

Advances in Mathematics, 383, 107699, 2021
[ Download ] [ 2021-03-23 21:17:31 uploaded by zjchen ] [ 250 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Representations of mock theta functions

Dandan Chen East China Normal University Liuquan Wang Wuhan University

Classical Analysis and ODEs Combinatorics Number Theory mathscidoc:2103.05001

Advances in Mathematics, 365, 107037, 2020
[ Download ] [ 2021-03-23 10:33:37 uploaded by wanglq ] [ 281 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Zeros of the deformed exponential function

Liuquan Wang Wuhan University Cheng Zhang Johns Hopkins University

Analysis of PDEs Classical Analysis and ODEs Combinatorics Number Theory mathscidoc:2103.03003

Advances in Mathematics, 332, 311–348, 2018
[ Download ] [ 2021-03-23 10:26:43 uploaded by wanglq ] [ 293 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Ballistic orbits and front speed enhancement for ABC flows

Tyler McMillen Jack Xin Yifeng Yu Andrej Zlatos

Classical Analysis and ODEs mathscidoc:1912.43885

SIAM Journal on Applied Dynamical Systems, 15, (3), 1753-1782, 2016.9
[ Download ] [ 2019-12-24 21:04:36 uploaded by Jack_Xin ] [ 297 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Existence of homoclinic solutions for a fourth order differential equation with a parameter

Tiexiang Li Juntao Sun Tsung-fang Wu

Classical Analysis and ODEs mathscidoc:1912.43735

Applied Mathematics and Computation, 251, 499-506, 2015.1
[ Download ] [ 2019-12-24 20:54:00 uploaded by litx ] [ 262 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Capacitary differentiability of potentials of finite Radon measures

Joan Verdera Universitat Autònoma de Barcelona

Classical Analysis and ODEs mathscidoc:1912.43046

Arkiv for Matematik, 57, (2), 437 – 450, 2019
[ Download ] [ 2019-12-04 14:23:35 uploaded by arkivadmin ] [ 338 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Improved fractional Poincaré type inequalities on John domains

María Eugenia Cejas Universidad Nacional de La Plata Irene Drelichman Universidad de Buenos Aires Javier C. Martínez-Perales Basque Center for Applied Mathematics

Classical Analysis and ODEs mathscidoc:1912.43039

Arkiv for Matematik, 57, (2), 285-315, 2019
[ Download ] [ 2019-12-04 13:53:45 uploaded by arkivadmin ] [ 307 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] The asymptotic zero-counting measure of iterated derivaties of a class of meromorphic functions

Christian Hägg Stockholm University

Classical Analysis and ODEs mathscidoc:1912.43031

Arkiv for Matematik, 57, (1), 107-120, 2019
[ Download ] [ 2019-12-04 13:33:25 uploaded by arkivadmin ] [ 294 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] Rectifiability, interior approximation and harmonic measure

Murat Akman University of Connecticut Simon Bortz University of Washington Steve Hofmann University of Missouri José María Martell Instituto de Ciencias Matemáticas, Madrid, Spain

Classical Analysis and ODEs mathscidoc:1912.43026

Arkiv for Matematik, 57, (1), 1 – 22, 2019
[ Download ] [ 2019-12-04 13:24:21 uploaded by arkivadmin ] [ 221 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] Equivalence of sparse and Carleson coefficients for general sets

Timo S. Hänninen University of Helsinki

Classical Analysis and ODEs mathscidoc:1912.43019

Arkiv for Matematik, 56, (2), 333 – 339, 2018
[ Download ] [ 2019-12-04 10:33:19 uploaded by arkivadmin ] [ 244 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] Salem sets in vector spaces over finite fields

Changhao Chen University of New South Wales

Classical Analysis and ODEs mathscidoc:1912.43004

Arkiv for Matematik, 56, (1), 45-52, 2018
[ Download ] [ 2019-12-04 09:26:05 uploaded by arkivadmin ] [ 271 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] Restriction estimates using polynomial partitioning II

Larry Guth Massachusetts Institute of Technology

Classical Analysis and ODEs mathscidoc:1911.43026

Acta Mathematica, 221, (1), 81-142, 2018
[ Download ] [ 2019-11-28 11:34:49 uploaded by actaadmin ] [ 301 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] Quasi pieces of the bilinear Hilbert transform incorporated into a paraproduct

Dong Dong

Classical Analysis and ODEs mathscidoc:1910.43456

The Journal of Geometric Analysis, 29, (1), 224-246, 2019.1
[ Download ] [ 2019-10-20 17:54:33 uploaded by Dong_Dong ] [ 317 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] On a hybrid of bilinear Hilbert transform and paraproduct

Dong Dong Xiao Chun Li

Classical Analysis and ODEs mathscidoc:1910.43455

Acta Mathematica Sinica, English Series, 34, (1), 29-41, 2018.1
[ Download ] [ 2019-10-20 17:54:15 uploaded by Dong_Dong ] [ 280 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[20] On a discrete bilinear singular operator

Dong Dong

Classical Analysis and ODEs mathscidoc:1910.43453

Comptes Rendus Mathematique, 355, (5), 538-542, 2017.5
[ Download ] [ 2019-10-20 17:53:43 uploaded by Dong_Dong ] [ 299 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[21] Improved estimates for polynomial Roth type theorems in finite fields

Dong Dong Xiaochun Li Will Sawin

Classical Analysis and ODEs mathscidoc:1910.43452

arXiv preprint arXiv:1709.00080, 2017.8
[ Download ] [ 2019-10-20 17:47:58 uploaded by Dong_Dong ] [ 212 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[22] The geometry of generalized Lame equation, II: Existence of pre-modular forms and application

Zhijie Chen Tsinghua University Ting-Jung Kuo NTU Chang-Shou Lin NTU

Classical Analysis and ODEs mathscidoc:1909.43002

Journal de Mathematiques Pures et Appliquees, 132, 251-272, 2019
[ Download ] [ 2019-09-02 15:55:13 uploaded by zjchen ] [ 289 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[23] On algebro-geometric simply-periodic solutions of the KdV hierarchy

Zhijie Chen Tsinghua University Chang-Shou Lin NTU

Classical Analysis and ODEs mathscidoc:1909.43001

Communications in Mathematical Physics, 374, 111-144, 2020
[ Download ] [ 2019-09-02 15:53:06 uploaded by zjchen ] [ 377 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[24] A generalized Fejér's theorem for locally compact groups.

Huichi Huang Chongqing University

Classical Analysis and ODEs mathscidoc:1908.05002

J. Geom. Anal., 28, (2), 909-920, 2018
[ Download ] [ 2019-08-22 12:05:39 uploaded by hhuichi ] [ 432 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[25] Mean ergodic theorem for amenable discrete quantum groups and a Wiener-type theorem for compact metrizable groups.

Huichi Huang Chongqing University

Classical Analysis and ODEs Dynamical Systems Functional Analysis mathscidoc:1908.05001

Anal. PDE, 9, (4), 893-906, 2016
[ Download ] [ 2019-08-22 11:50:25 uploaded by hhuichi ] [ 380 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved